# SDR REXA2018122151286

- Difficulty date: December 5, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STR 26L AND SPLICE AT FS333 FOUND STR26L CORRODED 
FS333-364                                                          
REMOVED AND REPLACED STGR. 26L IAW CRJ 900 SRM 51-42-06 AND SRM
51-42-21                                                       
                                                               
                 AAR SM-33
